# SDR CA990715028

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 FIRE DETECTION CIRCUIT GROUND LIGHT ON REAR CIRCUIT PANEL ON.   REPOSITIONED TWO FIRE LOOP CLAMP GROMMETS ON THE NR 2 ENGINE, TEST SERVICEABLE.
